# SDR RAIA2019102416003

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,528 hours, 26,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER EDGE FRAME HAS CORROSION AROUND FASTENER HOLE-          REMOVED CORROSION FROM AROUND THE FASTENER HOLES OF THE CARGO DOOR LOWER EDGE. REMOVED .010" THICKNESS, REMAINING IS .053", IS WITHIN LIMITS.
